I have been taking prednisone for several years. I am now being treated for siatic nerve which cannot be operated on. will have a spine simulator put into my spine on Monday. However, in the last few weeks I have developed severe pain in my lower legs (front) on both of them and the pain meds do not even touch it. Has anyone had this occur and if so, what can be done for this or is it a side effect of the prednisone? Would appreciate any help you could give me. Thanks so much!
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 1 answer
Posted 15 Dec 2011 • 1 answer
My 76 year old mother started on prednisone for swelling in her lower legs. After taking just 1 pill
Posted 6 Nov 2013 • 3 answers
Posted 21 Nov 2014 • 1 answer
Posted 12 Dec 2015 • 1 answer